Found 6 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is M and Author is J.M.A. Matos  [Clear All Filters]
Articles in international peer reviewed journals
Matos J., da Rocha Z.. Frobenius-Padé approximants for d-orthogonal series: Theory and computational aspects. Applied Numerical Mathematics. 2004;52:89-112.Edit
Gavina A, Matos J., Vasconcelos PB. Improving the Accuracy of Chebyshev Tau Method for Nonlinear Differential Problems. Mathematics in Computer Science. 2016;10(2):279-289.Edit
Matos J., Rodrigues MJ, Vasconcelos PB. New implementation of the Tau method for PDEs. Journal of Computational and Applied Mathematics. 2004;164(1):555-567.Edit
Trindade M., Matos J., Vasconcelos PB. Towards a Lanczos Tau-Method Toolkit for Differential Problems. Mathematics in Computer Science. 2016;10(3):313-329.Edit
Proceedings classified as book chapters
Castro A, Matos J., Gavina A. Numerical solution of a PDE system with non-linear steady state conditions that translates the air stripping pollutants removal. Vol Nonlinear Science and Complexity Springer Netherlands 2011.Edit
Proceedings of international conferences (peer reviewed)
Trindade M., Matos J., Vasconcelos PB. Dealing with functional coefficients within Tau method. In: 3rd International Conference on Numerical and Symbolic Computation. Universidade do Minho ed. APMTAC; 2017. 1. p. 11-26p. Edit